# SDR ASAA2022091339939

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737
- Aircraft serial: 43391
- Aircraft time: 669 hours, 215 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON BOTH NDS. GROUNDED - YES. FAULT RESET AND CLEARED REF B737-9 IFIM TASK 34-61-00-810-919.
